# SDR CA050913009

- Difficulty date: September 1, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,065 hours
- Engine: Lyc O540F1B5
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Part number: D2111
- Part serial: 0571
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID FOUND VENTING FROM CAP.  ALL FITTINGS AND LINES OF HYDRAULIC SYSTEM CHECKED.  NO DEFECTS FOUND.  GROUND RUN LEAK CHECK, AND STILL VENTING FROM CAP.  HYDRAULIC RESERVOIR ASSEMBLY REPLACED.  GROUND RUN AND LEAK CHECK, NO DEFECTS FOUND.
